# SDR BJNA2015F00004

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- Aircraft time: 55,048 hours, 28,881 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH FUEL FLOW AND N1 +/- 2 PERCENT IN CRUISE LT FUEL FLOW ON 4 OCCASIONS FLUCTUATED 10 PERCENT. SUSPECTED FUEL CONTAMINATION, SUMPED ALL FUEL TANKS FOUND EVIDENCE EXCESSIVE WATER IN TANKS. DRAINED ALL FUEL TANKS SUMPED TANKS AGAIN FOR COMPLETION OF TANK DRAIN. REFUELED ACFT RESUMPED ALL TANKS WITH NO EVIDENCE OF WATER FOUND.  ACFT HAS SINCE OPERATED WITH NO FURTHER DIFFICULTIES.  NOTIFIED FUEL COMPANIES AT LAST 3 FUELING LOCATIONS.  ALL REPORTED CHECKING TRUCKS, TANKS AND OTHER ACFT WITH NO DISCREPANCIES OR WATER FOUND IN ANY SAMPLES.
